It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 16 of 16 for birth control extended use. (0.020 seconds)


... in order to actually be able to go to the bathroom. i feel so bloated all the time, tired...not moody. but i don't know what to do and i don't know if the IUD or birth control is causing this. ... (0 replies)
... Also, no hormonal birth control method is guarunteed not to make you gain weight. Just as many people lose weight as those who gain weight on any given pill. ... (3 replies)
... I don't know if it can somehow throw your digestive system off whack, but I have IBS and it's gotten way worse since starting my new birth control pill. I hope this effect fades over time, otherwise we may have to just use condoms or be abstinante until my husband can support a family. ... (2 replies)

... most of us would agree, as women, that when you have a gut feeling you should trust it. Regarding condoms: it was not an option for my husband and I for the first year of our marriage (which is why we used birth control and then NFP). I have really sensitive skin (use hypoallergenic EVERYTHING) and condoms weren't an option because i didn't want to cause any irritation.... (10 replies)
... and when she saw how upset I was after I heard all this she said "Don't worry about it, I took birth control for 10 years and I'm fine. When I stopped taking it and we tried to have kids we couldn't, but I guess we just weren't supposed to" WELL NO WONDER! ... (10 replies)
... I am not a nurse, but what I have heard is that after going off of birth control pills, it may take your body awhile to return to normal again. ... (10 replies)
... c i have been on birth control for almost 7 years and dont want to have problems later. I have switched numerous times what type i use but have continuosly taken something for years. ... (10 replies)
... but I just have this gut feeling you know.... I stopped taking it for 5 months and only got back in september. But it's not really what I want to do. We don't use condoms, so it's not an option for us. ... (10 replies)
... The only comment I have had from my doctor is that prolonged use of the pill from starting them at an early age can leave you prone to cervical erosion. ... (10 replies)
... I have to agree with Bracelet when she says that Depo is one of the worst forms of birth control out there. ... (13 replies)
Yaz as starter bc
May 21, 2006
... symptoms as well as PMDD so i'm thinking you shouldnt have mood swings. What makes it different is the amount of hormonestaken each day is lower, however it is extended 3 extra days so you have 24 regular pills and 4 sugar pills. ... (3 replies)
... I have talked to my Ob/Gyn about this and he is also a fertility specialist. He said I shouldn't be concerned, as once you start ovulating again you are just as likely to get pregnant as anyone else. But, I think it 's a matter of opinion on this subject in the medical feild it seems, more than any black and white answers. Much like the subject of whether or not it's safe to... (10 replies)
... I was on the pill since I was 13 and I conceived my Daughter after being off the pill for 5 months, 2 of which we were actively trying. I was 27 (so 14 years on the pill). I had asked my Gyn and a regular DR about it and was told by both that the pill is made with such low amounts of hormones that there is no need to give youself a break. I would discuss this with your Dr or... (10 replies)
... I have been on the pill for about 5 yr now. I heard that before.. and I got off for about 6 mths but my period was coming every other month so I was always freaking out! So Im back on it. and My doctor said that I shouldn't worry about it!! So Im back on the Pill! Im thinking after this pack thought IM going to come off.. due to loss of sex drive! Good Luck! (10 replies)
... At my last dr's appointment I asked my doc that question. She said that there is no concern these days for women that are on the pill for long periods of time. I have been on the pill since I was 12....I am now 26. I have also heard that myth of women becoming less fertile. My doc says that it a myth. :wave: (10 replies)
... I have heard that the longer you are on the pill, it can lower your fertility, and sometimes permanently. Of course it varies from woman to woman. (10 replies)




Pages: 1

All times are GMT -7. The time now is 03:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!